# SDR UALA2011071503586

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORR STA 1661, LBL 5 - 8.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGED T-CAP AND INSTALLED REPAIR.  REF COAIR N-R 9946383.  RPR T-CAP AND DOUBLER ANGLES INSTALLED.
